You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Properties of Minimal Integration Rules. II
SIAM Journal on Numerical Analysis
Vol. 8, No. 3 (Sep., 1971), pp. 497-508
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2949668
Page Count: 12
Preview not available
Integration rules which minimize the norm of the error functional in Hilbert spaces of analytic functions are found to possess positive weights and points interior to the interval of integration. The results are derived by applying the theory of moment spaces of Tchebycheff systems for a class of Hilbert spaces with extended totally positive reproducing kernels, a class which is wider than the one dealt with in the previous work.
SIAM Journal on Numerical Analysis © 1971 Society for Industrial and Applied Mathematics